# SDR GAIA9854

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 99579783
- Condition: Cracked
- Location: Rudder
- Part time: 46,907 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR AD 87-08-02 A CRACK WAS FOUND ON RUDDER RIB AT RIB STATION Z=55.679.  THE RIB WAS REPLACED IAW DOUGLAS DC-9 SERVICE BULLETIN 55-23R6.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
